# SDR DALA2021051302702

- Difficulty date: September 14, 2018
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 94,163 hours, 42,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 ERA 571298-14AD ISSUED FOR STA 1640 RHS CRACK REPAIR FOUND DURING EM5311-01218 INSPECTION. CORRECTIVE ACTION: REF 004-0001:5311-01218-01B/002 N/R 00005 REPAIRED PER ERA 571298-14AD REV ORIGINAL SECTION 1. (0740980)
